Alert archive / Ohio / Flash Flood Warnings in 2019
Flash Flood Warning 16, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 16, 2019, 2:56 AM EDT for Brown County, Clermont County, Highland County, Ohio; Campbell County, Kentucky. It was in force for 7 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2019, 2:56 AM EDT (06:56 UTC)
- Expired
- Jun 16, 2019, 10:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Campbell County, KY, Brown County, OH, Clermont County, OH, Highland County, OH
The radar
The Cincinnati radar (KILN), 45 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 3:00 AM EDT | FLASH FLOOD | 1 W Williamsburg, OH | FLASH FLOODING RESULTED IN WATER INTO A HOME ALONG OLD SR 32 IN BATAVIA. TIME OF EVENT ESTIMATED. |
| Jun 16, 3:00 AM EDT | FLASH FLOOD | 2 Wsw Batavia, OH | FLASH FLOODING RESULTED IN WATER INTO A HOME ALONG MADISON PARK DRIVE IN BATAVIA. TIME OF EVENT ESTIMATED. |
| Jun 16, 3:00 AM EDT | FLASH FLOOD | 3 Ssw Batavia, OH | FLASH FLOODING RESULTED IN THE CLOSURE OF A ROAD NEAR THE INTERSECTION OF APPLE ROAD AND LUCY RUN ROAD. TIME OF EVENT ESTIMATED. |
| Jun 16, 3:00 AM EDT | FLASH FLOOD | 3 Sw Batavia, OH | HIGH WATER RESULTED IN A ROAD CLOSURE NEAR THE INTERSECTION OF AMELIA-OLIVE BRANCH ROAD AND GUMBERT DRIVE. TIME OF EVENT ESTIMATED. |
| Jun 16, 3:00 AM EDT | FLASH FLOOD | 3 Sw Batavia, OH | HIGH WATER RESULTED IN A ROAD CLOSURE NEAR THE INTERSECTION OF JUDD ROAD AND GREENBROOK DRIVE. TIME OF EVENT ESTIMATED. |
| Jun 16, 3:00 AM EDT | FLASH FLOOD | 3 S Withamsville, OH | THREE VEHICLES ABANDONED AND STUCK DUE TO HIGH WATER ALONG THE 900 BLOCK OF SR 749. TIME OF EVENT ESTIMATED. |
| Jun 16, 3:00 AM EDT | FLASH FLOOD | 4 Ssw Batavia, OH | HIGH WATER RESULTED IN A ROAD CLOSURE NEAR THE 1700 BLOCK OF SR 125. TIME OF EVENT ESTIMATED. |
| Jun 16, 3:00 AM EDT | FLASH FLOOD | 6 Wnw Batavia, OH | HIGH WATER RESULTED IN A ROAD CLOSURE NEAR THE INTERSECTION OF IVY POINT BLVD. AND AICHOLTZ ROAD. TIME OF EVENT ESTIMATED. |
| Jun 16, 3:44 AM EDT | HEAVY RAIN 3.75 | 5 Sw Batavia, OH | STORM TOTAL RAINFALL THUS FAR. |
| Jun 16, 8:00 AM EDT | HEAVY RAIN 1.93 | 3 E Summerside, OH | MESONET STATION PRNO1 PERINTOWN 5 WNW. |
| Jun 16, 8:00 AM EDT | HEAVY RAIN 2.17 | Mount Orab, OH | MESONET STATION MTOO1 MT. ORAB. |
| Jun 16, 8:00 AM EDT | HEAVY RAIN 3.04 | 2 Ese Mount Carmel, OH | MESONET STATION VETO1 VETERAN MEMORIAL. |
| Jun 16, 10:00 AM EDT | HEAVY RAIN 3.37 | 1 Ssw Owensville, OH | COCORAHS STATION OH-CM-14 BATAVIA 3.3 NE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 172 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 374 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.5
The text
As transmitted.
821
WGUS51 KILN 160656
FFWILN
KYC037-OHC015-025-071-161100-
/O.NEW.KILN.FF.W.0016.190616T0656Z-190616T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
256 AM EDT Sun Jun 16 2019
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Central Campbell County in northern Kentucky...
Clermont County in southwestern Ohio...
Central Brown County in southwestern Ohio...
Southwestern Highland County in southwestern Ohio...
* Until 700 AM EDT.
* At 256 AM EDT, radar indicated that thunderstorms had produced
heavy rain across the warned area. Heavy rain continues to fall
with another 1 to 2 inches possible over the next several hours.
Runoff from this excessive rainfall will cause flash flooding to
occur.
* Some locations that will experience flooding include...
Milford, Georgetown, Amelia, Mount Orab, Bethel, New Richmond,
Williamsburg, Batavia, Sardinia, Withamsville, Camp Dennison,
Owensville, Russellville, Hamersville, Newtonsville, Mowrystown,
Perintown, Day Heights, New Palestine and Nicholsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3896 8432 3916 8430 3920 8428 3921 8429
3921 8431 3923 8431 3924 8430 3913 8387
3901 8367 3886 8369
$$
KC2 follow-up statements
528
WGUS51 KILN 161016
FFWILN
KYC037-OHC015-025-071-161400-
/O.EXT.KILN.FF.W.0016.000000T0000Z-190616T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
616 AM EDT Sun Jun 16 2019
The National Weather Service in Wilmington has extended the
* Flash Flood Warning for...
Central Campbell County in northern Kentucky...
Clermont County in southwestern Ohio...
Central Brown County in southwestern Ohio...
Southwestern Highland County in southwestern Ohio...
* Until 1000 AM EDT.
* At 616 AM EDT, radar indicated that thunderstorms had produced
heavy rain across the warned area. Up to three inches of rain have
already fallen. Heavy rain continues to fall with another 1 to 2
inches possible over the next several hours. Runoff from this
excessive rainfall will cause flash flooding to occur.
* Some locations that will experience flooding include...
Milford, Georgetown, Amelia, Mount Orab, Bethel, New Richmond,
Williamsburg, Batavia, Sardinia, Withamsville, Camp Dennison,
Owensville, Russellville, Hamersville, Newtonsville, Mowrystown,
Perintown, Day Heights, New Palestine and Nicholsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3896 8432 3916 8430 3920 8428 3921 8429
3921 8431 3923 8431 3924 8430 3913 8387
3901 8367 3886 8369
$$
KC454
WGUS71 KILN 161357
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
957 AM EDT Sun Jun 16 2019
KYC037-OHC015-025-071-161407-
/O.EXP.KILN.FF.W.0016.000000T0000Z-190616T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Campbell KY-Clermont OH-Brown OH-Highland OH-
957 AM EDT Sun Jun 16 2019
...THE FLASH FLOOD WARNING FOR CENTRAL CAMPBELL...CLERMONT...CENTRAL
BROWN AND SOUTHWESTERN HIGHLAND COUNTIES WILL EXPIRE AT 1000 AM
EDT...
Flood waters have receded and are no longer expected to pose a
threat to life or property. Please continue to heed any road
closures. Additional rainfall is expected today which may cause
additional flooding concerns.
Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.
LAT...LON 3896 8432 3916 8430 3920 8428 3921 8429
3921 8431 3923 8431 3924 8430 3913 8387
3901 8367 3886 8369
$$
NovakWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 2:03 AM EDT, 53 minutes earlier.
Area forecast discussion, Jun 16, 2:03 AM EDT, 53 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
203 AM EDT Sun Jun 16 2019
.SYNOPSIS...
An oscillating frontal boundary will provide a focus for
showers and thunderstorms into early next week. The chance for
additional rain lingers throughout next week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Convection is pushing out of the northern counties temporarily
as an MCV heads east. But line of convection continues across
southern Ohio into southeast Indiana. This then extends
northwest to intersect next MCS moving towards the area. The
effective boundary may lift a bit further north with the
approach of this next system but probably not by much. So there
will be an axis favorable for repeated rainfall and potentially
excessive totals. The showers and storms will be continuing into
the morning, so have extended the flash flood watch to noon
Sunday.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
On Sunday, expect the showers and thunderstorms to develop
back across much of the fa as instability increases with the
heating of the day. Kept PoPs in the likely category.
Precipitation chances will linger into Sunday night.
Highs on Sunday will push into the upper 70s to lower 80s.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
An active weather pattern is expected to continue through the long
term time frame. Several systems will move into the region through
the week. This will keep precipitation chances in the forecast
everyday from Monday through Friday. Due to the several rounds of
showers and storms through the week, there will be the potential for
flooding concerns. Will mention flooding potential in the HWO. In
addition, there will also be a damaging with threat with some of
these storms. At this point given some uncertainty with the severe
potential, will only mention on Monday for now in the HWO.
There will be very little day to day variation with temperatures.
High temperatures will generally be in the middle 70s to lower 80s
through the week and Low temperatures are expected to be in the
60s.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
Convection will periodically impact the terminals through the
early part of the TAF period. Heavier activity will reduce
visibilities to IFR. In addition, ceilings will fall to MVFR to
IFR at all but the Cincinnati terminals. While confidence is not
high, it does appear that precipitation will diminish after 15Z
with little occurring later in the day. But will have to monitor
trends to see if any storms can develop closer to 00Z. Ceilings
will lift to VFR and eventually scatter after 18Z.
OUTLOOK...Thunderstorms will be possible through Thursday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until noon EDT today for OHZ026-034-035-
042>046-051>056-060>065-070>074-077>080.
KY...Flash Flood Watch until noon EDT today for KYZ091>093.
IN...Flash Flood Watch until noon EDT today for INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...KC
NEAR TERM...
SHORT TERM...Sites
LONG TERM...Novak
AVIATION...Hazardous weather outlook, Jun 15, 3:54 PM EDT, 11 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 354 PM EDT Sat Jun 15 2019 INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065- 070>072-074-077-162000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Hardin-Mercer- Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark- Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH- Pickaway-Fairfield-Butler-Warren-Clinton-Hocking-Hamilton- 354 PM EDT Sat Jun 15 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Additionally, a few isolated strong to severe storms will be possible this evening through tonight, with gusty winds possible in the strongest storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Additional isolated strong to severe storms will be possible Sunday. Several rounds of thunderstorms are expected through the week. Due to the repeated rounds of expected precipitation, there will be the potential for flooding concerns. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. INZ075-080-KYZ089>100-OHZ073-078>082-088-162000- Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Ross-Clermont-Brown-Highland- Adams-Pike-Scioto- 354 PM EDT Sat Jun 15 2019 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio. .DAY ONE...This afternoon and tonight. A few isolated strong to severe storms will be possible this evening into tonight, with gusty winds and locally heavy rainfall being the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional isolated strong to severe storms will be possible Sunday afternoon and evening and again on Monday afternoon and evening. Several rounds of thunderstorms are expected through the week. Due to the repeated rounds of expected precipitation, there will be the potential for flooding concerns. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jun 15, 11:40 PM EDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1140 PM EDT Sat Jun 15 2019
OHZ071-072-077>079-160415-
Hamilton OH-Clermont OH-Brown OH-Warren OH-Clinton OH-
1140 PM EDT Sat Jun 15 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON...NORTHERN
CLERMONT...NORTHWESTERN BROWN...SOUTHERN WARREN AND SOUTHWESTERN
CLINTON COUNTIES UNTIL 1215 AM EDT...
At 1139 PM EDT, radar indicated a strong thunderstorm near Loveland,
moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Locations impacted include...
Loveland, Montgomery, Milford, Blanchester, Morrow, Camp Dennison,
Sixteen Mile Stand, The Village of Indian Hill, Woodville,
Maineville, Owensville, Goshen, Newtonsville, Fayetteville, Midland,
Butlerville, Pleasant Plain, St. Martin, Murdock and State Route 123
at State Route 132.
This includes I-71 in Ohio near mile marker 20.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3929 8433 3940 8399 3934 8391 3925 8387
3917 8387 3911 8427
TIME...MOT...LOC 0339Z 254DEG 34KT 3923 8421
FranksSpecial weather statement, Jun 15, 11:44 PM EDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1144 PM EDT Sat Jun 15 2019
INZ080-KYZ089-090-094-160415-
Switzerland IN-Carroll KY-Owen KY-Gallatin KY-
1144 PM EDT Sat Jun 15 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SWITZERLAND...
CARROLL...NORTHWESTERN OWEN AND WESTERN GALLATIN COUNTIES UNTIL 1215
AM EDT...
At 1144 PM EDT, radar indicated a strong thunderstorm near Madison,
moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Locations impacted include...
Carrollton, Vevay, Warsaw, Florence, Kentucky Speedway, Glencoe,
Ghent, Sanders, Sparta, Worthville, Prestonville, Braytown,
Interstate 71 at Mile Marker 52, Langstaff, Wheatley, Locust,
Markland, Moorefield, New Liberty and Mount Sterling.
This includes I-71 in Kentucky between mile markers 41 and 61.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3874 8526 3869 8520 3885 8520 3878 8482
3852 8491 3855 8500 3856 8501 3857 8504
3857 8507 3860 8508 3859 8513 3862 8523
3873 8533 3874 8533
TIME...MOT...LOC 0344Z 286DEG 33KT 3876 8532
FranksSpecial weather statement, Jun 16, 12:13 AM EDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1213 AM EDT Sun Jun 16 2019
INZ080-KYZ089-090-094-095-160445-
Switzerland IN-Carroll KY-Owen KY-Gallatin KY-Grant KY-
1213 AM EDT Sun Jun 16 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SWITZERLAND...EASTERN
CARROLL...NORTHWESTERN GRANT...NORTHERN OWEN AND GALLATIN COUNTIES
UNTIL 1245 AM EDT...
At 1213 AM EDT, radar indicated a strong thunderstorm over Vevay,
moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Locations impacted include...
Carrollton, Vevay, Warsaw, Florence, Kentucky Speedway, Glencoe,
Ghent, Sanders, Sparta, Interstate 71 at Mile Marker 52, Interstate
71 at US Route 127, Markland, New Liberty, US Route 42 at State Route
184, Elliston, Ethridge, Munk, Long Ridge, Eagle Hill and Napoleon.
This includes I-71 in Kentucky between mile markers 49 and 67.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3869 8515 3879 8512 3879 8468 3878 8466
3878 8465 3879 8465 3879 8463 3853 8469
TIME...MOT...LOC 0413Z 280DEG 26KT 3872 8506
FranksLocal storm report, Jun 16, 1:17 AM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
117 AM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM FLOOD 1 W NAPOLEON 39.21N 85.35W
06/16/2019 RIPLEY IN LAW ENFORCEMENT
WATER OVER A PORTION OF MILHOUSEN ROAD. TIME ESTIMATED.
&&
KCLocal storm report, Jun 16, 1:18 AM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
118 AM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1227 AM FLOOD SSW HOLTON 39.07N 85.39W
06/16/2019 RIPLEY IN LAW ENFORCEMENT
WATER REPORTED OVER A PORTION OF US-50 NEAR HOLTON. TIME
ESTIMATED.
&&
KCLocal storm report, Jun 16, 1:23 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
123 AM EDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM FLOOD 2 N AURORA 39.09N 84.90W
06/16/2019 DEARBORN IN LAW ENFORCEMENT
HIGH WATER REPORTED OVER 1 1/2 LANES OF WILSON CREEK
ROAD. TIME OF EVENT ESTIMATED.
&&
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:09 PM EDT | Special Weather Statement | ILN | Logan | 36 min |
| Jun 15, 9:41 PM EDT | Special Weather Statement | ILN | Preble | 34 min |
| Jun 15, 9:43 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 32 min |
| Jun 15, 9:55 PM EDT | Tornado Warning | ILN | Delaware | 35 min |
| Jun 15, 10:46 PM EDT | Special Weather Statement | ILN | Hamilton | 29 min |
| Jun 15, 10:54 PM EDT | Tornado Warning | ILN | Butler, Warren | 21 min |
| Jun 15, 11:13 PM EDT | Tornado Warning | ILN | Delaware | 14 min |
| Jun 15, 11:15 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 30 min |
| Jun 15, 11:23 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Miami, Shelby | 17 min |
| Jun 15, 11:40 PM EDT | Special Weather Statement | ILN | Warren | 35 min |
| Jun 16, 1:10 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 7 hr |
| Jun 16, 1:12 AM EDT | River Flood Warning | ILN | Hamilton | 7 hr |
| Jun 16, 1:56 AM EDT | Flash Flood Warning | ILN | Hamilton | 9 hr |
| Jun 16, 2:19 AM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 4 hr |
| Jun 16, 6:26 AM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 49 min |
| Jun 16, 7:13 AM EDT | Special Weather Statement | ILN | Brown, Clermont, Highland | 47 min |
| Jun 16, 7:35 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 22 min |
| Jun 16, 7:43 AM EDT | Special Weather Statement | ILN | Adams, Pike, Scioto | 47 min |
| Jun 16, 8:20 AM EDT | Special Weather Statement | ILN | Scioto | 25 min |
| Jun 16, 8:37 AM EDT | Severe Thunderstorm Warning | ILN | Scioto | 8 min |
| Jun 16, 10:28 AM EDT | Areal Flood Warning | ILN | Hamilton | 30 hr |
| Jun 16, 10:28 AM EDT | River Flood Warning | ILN | Adams | 8 hr |
| Jun 16, 2:48 PM EDT | River Flood Warning | ILN | Champaign, Clark, Greene | 5 hr |
| Jun 16, 6:50 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 40 min |
| Jun 16, 7:15 PM EDT | Special Weather Statement | ILN | Scioto | 45 min |
| Jun 16, 7:29 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 46 min |
| Jun 16, 7:47 PM EDT | Areal Flood Advisory | ILN | Auglaize, Logan, Shelby | 3 hr |
| Jun 16, 7:53 PM EDT | Special Weather Statement | ILN | Pike | 22 min |
| Jun 16, 7:56 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 19 min |
| Jun 15, 11:26 PM EDT | Special Weather Statement | ILN | Campbell, Kenton | 34 min |
| Jun 15, 11:44 PM EDT | Special Weather Statement | ILN | Carroll, Gallatin | 31 min |
| Jun 16, 12:13 AM EDT | Special Weather Statement | ILN | Gallatin | 32 min |
| Jun 16, 6:44 AM EDT | Severe Thunderstorm Warning | ILN | Gallatin, Grant, Owen | 32 min |
| Jun 16, 7:11 AM EDT | Severe Thunderstorm Warning | ILN | Owen | 19 min |
| Jun 16, 10:12 AM EDT | Special Weather Statement | ILN | Carroll, Gallatin | 33 min |
| Jun 16, 10:43 AM EDT | Special Weather Statement | ILN | Carroll, Gallatin, Grant, Owen | 47 min |
| Jun 16, 11:08 AM EDT | Special Weather Statement | ILN | Bracken, Grant, Pendleton | 37 min |
| Jun 16, 11:39 AM EDT | Special Weather Statement | ILN | Bracken, Mason, Robertson | 51 min |
| Jun 16, 12:15 PM EDT | Special Weather Statement | ILN | Lewis, Mason | 45 min |
| Jun 16, 4:52 PM EDT | Special Weather Statement | ILN | Owen | 23 min |
| Jun 16, 5:02 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 28 min |
| Jun 16, 5:22 PM EDT | Severe Thunderstorm Warning | ILN | Owen | 23 min |
| Jun 16, 5:31 PM EDT | Special Weather Statement | ILN | Grant, Pendleton | 29 min |
| Jun 16, 6:17 PM EDT | Special Weather Statement | ILN | Bracken, Mason, Robertson | 28 min |
| Jun 16, 6:46 PM EDT | Special Weather Statement | ILN | Lewis, Mason | 29 min |
Nearby
Flash Flood Warnings in Ohio, 2019Flash Flood Warnings in Kentucky, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.